# SDR ASAA2023012511626

- Difficulty date: January 11, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810127
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING FLOOR BOARD PN: 144A5810-127 IS DAMAGED HAS PUNCTURE ON EDGE. GROUNDED - YES. REPAIRED OVER WING FLOORBOARD PN:144A5810-127 DAMAGE IAW B737-800 SRM 53-00-50, 53-00-50-1A-1, AND 53-00-50-2R-0.
